Computation of lower bounds for the induced L2 norm of LPV systems

Péni, Tamás and Seiler, P (2016) Computation of lower bounds for the induced L2 norm of LPV systems. INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 26 (4). pp. 646-661. ISSN 1049-8923 10.1002/rnc.3328

[img] Text
Peni_646_2943536_z.pdf
Restricted to Registered users only

Download (1MB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 21 Jan 2017 15:50
Last Modified: 21 Jan 2017 15:50
URI: http://eprints.sztaki.hu/id/eprint/8943

Update Item Update Item